# SDR WWMA9600085

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- System (JASC): 2612 · Fire Detection
- Part: Fire Sensor
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE CWP LIGHT CAME ON IN FLIGHT.  FOLLOWED QRH AND FIRED NR 1 BOTTLE.  EMERGENCY WAS DECLARED.  REPLACED NR 1 FIRE BOTTLE AND FORWARD AND AFT SENSORS.
